# SDR REXA2013071101343

- Difficulty date: July 11, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 23,148 hours, 20,755 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST NOSE STEERING AND A BAD SHIMMY DURING TAXI AFTER A LT TURN.  INSPECTED NOSE LANDING GEAR IAW AMM 32-20-00,  FOUND TORQUE LINKS DISCONNECTED.  NO OTHER DAMAGE NOTED.  PERFORMED OPS CHECK OF NOSE WHEEL STEERING IAW AMM 32-51-00.  OPS CHECKED NORMAL.  OK FOR SERVICE.
